# SDR HSRR2012F00045

- Difficulty date: January 18, 2012
- Submitted: January 18, 2012
- Operation: General aviation
- Aircraft: N65CL
- Make and model: Beech C90A
- Aircraft serial: LJ1306
- Aircraft time: 5,232 hours, 5,306 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 505244201
- Condition: Cracked
- Location: Elevator
- Part time: 5,232 hours, 5,306 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR INBOARD HINGE CASTING HAS A CRACK IN THE MOUNTING FLANGE FROM THE BOLT HOLE ATTACH POINT TO THE OUTER EDGE OF THE CASTING.
